Jump to content
CrazyBoards.org

Recommended Posts

Hi,

 

Let me first say i'm pretty sick so bear with my communication skill.
I'm a suspected schizophrenic and an current inpatient. And currently off Anti psychotics. Ive tried the whole lineup(seroquel, abilify, zyprexa, risperdal, truxal) and ever since that (over like 4 months) i feel pretty bad to say the least.
 

My original symptoms was pressured body sensations, not really beeing able to feel etc socially withdrawn and follow my "own logic" as the doctors would say. Anxiety. Other that that i was a pretty happy person.

Ive been in and out of the ward trying various meds and i must admit i really dont like meds. They scare me(unfortunatly i havent been on them long enough to get theraputic effect as the doctors would say". But alas sitting here in this chair now i must start something(i cannot keep taking their benzodopines and sleeping tablets)

 

The bad part is that after all those antipsychics i feel my brain pretty much fried(very unforunate i discontinued zyprexa on own accord back in the beginning..)

I recently tried to cut my own throat and was resurrected after being dead for 5 minuttes. This was after feeling like losing my mind not beeing able to think very clear, lots of negative thoughts and being on zyprexa. (in it self was very traumatic)

 

My current symptoms is somewhat caught in a chock, easily stressed, restless anxiety. when i sleep i wake up drenched in sweat etc.

My doctor want me to start me on either zyprexa, seroquel or abilify again.

 

Seroquel i fear because even tho i gives much needed relaxation it does make my  mood worse resulting in more suicidal thinking,

Zyprexa i fear because ive just been on it for 3 weeks and it didnt do anything good after the first couples of days except left me felt poisoned unable to think straight

Abilify i fear because ive been on trail before and because it made me feel anxious(as a trap door was oppening when lying on bed) i stopped.
Abilify should be the one with good payof long term doctor say tho.

 

Im just really torn on what to pick and would love to hear some opinions.

 

 

 

 

 

Link to comment
Share on other sites

Welcome to CB, Krazyjoe. 

 

First, I want to say I'm so sorry about your suicide attempt. That sounds very traumatic. I hope you have been able to heal well physically and that you are okay emotionally. 

 

I understand the feeling of not being able to think straight and having lots of negative thoughts. In the past, I have been unable to think clearly and it's been frustrating and makes me feel horrible. 

 

I know meds can be scary, cause they do weird things to your body in terms of side effects. So I understand you not liking them all that much. 

 

I think you should go with whatever med your doctor thinks is best and gave you the least amount of side effects. As well, you should give each med a full 6-8 weeks to work. I understand when symptoms are really bad, doctors kind of just pump you full of whatever med they think will work and switch them out quickly. But if you can, give the med at least 6-8 weeks to work. Personally, Abilify gives me few side effects (it causes sedation, that's it) and works well to control my psychosis. 

 

How are you doing now? Are you still currently inpatient or do you go to the hospital on an outpatient basis? Feel free to talk about your anxiety and feeling easily stressed out, here. We are a supportive group. 

 

Sorry if I'm not really giving you the answers you're looking for. It's just really hard to give suggestions for meds when you are just a person on the internet and not a doctor. ;) 

 

Take care of yourself, and check in here, as we really do care about you. 

Link to comment
Share on other sites

If atypicals don't work well enough, like melli said, typicals can work wonders too.

They aren't as bad as some say, and are often in lower doses. They aren't as expensive, either. Sometimes you need Cogentin or Artane to stop side effects, but those are well tolerated by most. Some people on atypicals take Cogentin, too, for akithasia. The term is "EPS" extrapyramidal syndrome" which can be involuntary bodily movements, like legs jerking. It goes away fast with Cogentin, for example.

 

Some people fear tardive dyskenesia (pardon my spelling, spell check doesn't cover that) but it's actually pretty rare and confused with EPS. I was on Haldol for ages and took Artane and had no bad effects. 

 

There are lots of options. Discuss with your doctor as been said above. Being inpatient isn't a bad thing when figuring out meds. If it doesn't work, it can be changed quickly. If there's a side effect, it can be treated quickly. Best of luck. Writing things down before seeing your doc can be really helpful. I hope you get a lot of help in the hospital and leave feeling better.

Link to comment
Share on other sites

You've been given good advice by the others. I would like to reiterate that there are loads of AAPs and APs that you haven't tried yet. Don't give up hope. When you find the right med or combination of meds, you'll feel so much better--it's almost like magic. The hard part is trying all the different meds/combinations. You may find that taking only one med isn't the answer for you so try to be open to taking more than one.

 

Good luck. Let us know how it goes.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...